| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Analyze Signal (1539); Device Sensing Problem (2917); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified the reported issue.Stryker replaced the therapy pcb assembly and then observed proper device operation through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their service indicator was illuminated.In addition, their device had logged an event code in the memory which indicates that the aed function and paddles ecg of the device may be inoperable.In this state the device may not be able to analyze a patient's rhythm and provide defibrillation therapy while in aed mode, if necessary.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker further evaluated the removed therapy pcb assembly and determined that the cause of the reported issue was due to capacitor, designator c3.C3 was electrically shorted.
Event or Problem Description